# SDR HALA2017122000308

- Difficulty date: December 19, 2017
- Submitted: December 20, 2017
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 93,246 hours, 36,141 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Indicator
- Part number: 20412224455
- Part serial: 1977
- Condition: Inoperative
- Location: Cockpit
- Part time: 13,549 hours, 2,779 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ATB - TCAS AND WX SCREEN ON CENTER CONSOLE INOP. REMOVED AND REPLACED WXR/TCAS INDICATOR PER AMM 34-43-06. OPS CHECK GOOD. OK FOR SVC.
